# SDR QXEA0200635

- Difficulty date: April 15, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 2,321 hours, 2,769 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN ON CLIMBOUT THE FUSELAGE DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE FORWARD BAGGAGE DOOR HANDLE NOT SECURED.  HANDLE WAS SECURED AND AIRCRAFT RETURNED TO SERVICE.
